Her Son Cries With A High Fever – Then She Realises Doctors Are Making TERRIFYING Mistake

Spread the love

If you or your child has ever come down with a case of chicken pox, you will more likely that not have been prescribed ibuprofen. As an anti-inflammatory, this medication is often prescribed by doctors to treat children and adults with the pox.
One woman from Liverpool, UK, has been making noise after the ibuprofen prescribed to her son Lewis caused his skin to react so badly he contracted septicaemia. Her Facebook post about the ordeal has attracted over 350,000 likes and caused the medical community to sit up and take notice.

//

1910513_10156435743955085_409192002990007614_n-600x799
In the post, the mother, Hayley, wrote: “Chickenpox is going round again can I please remind people NOT to give your children nurofen/ ibuprofen. Four different doctors from our local (out of hours) prescribed it for Lewis as we couldn’t get his temp down. This type of medicine is an anti inflammatory, it reacts with chicken pox making them go deeper into the skin tissue.” On the next page, Hayley describes the rest of her ordeal.
The post Her Son Cries With A High Fever – Then She Realises Doctors Are Making TERRIFYING Mistake appeared first on Viral Thread.


Spread the love
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Add a Comment

Your email address will not be published. Required fields are marked *

 SHOW SOME LOVE-LIKE US!

Her Son Cries With A High Fever – Then She Realises Doctors Are Making TERRIFYING Mistake

by tysl time to read: 1 min
0